# SDR TRAX200800226

- Difficulty date: January 31, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 11,473 hours, 9,709 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 2031 - EMERGENCY EXIT INSTRUCTION PLACARD ON CREW ESCAPE HATCH UN READABLE.
